# SDR GTIA2021122036179

- Difficulty date: December 19, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N674NK
- Make and model: Airbus A321-231
- Aircraft serial: 7462
- Aircraft time: 15,756 hours, 6,772 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE REQ'S SERVICE-SERVICED R2 DOOR ASSIST BOTTLE IAW AMM 52-22-00.
